- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I have been tested for UTI with everything negative. Since I have been using this inhaler I constantly have urinary urgency, frequency, etc. Is there ...
1 answer • 5 Sep 2011
I'm extremely sensitive to meds and usually start all my "new" scripts with 1/4 recommended physician dosage and work my way up. ...
3 answers • 3 Oct 2011
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
2 answers • 1 May 2013
I have a severe UTI & taking 500mg twice daily.
1 answer • 26 Aug 2013